# SDR HALA2009090300401

- Difficulty date: September 3, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 69,370 hours, 31,315 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - LT PACK INOP LIGHT ILLUMINATED, EICAS MSG LT PACK TEMP DISPLAYED. OPERATED NORM AFTER STBY SELECTED.  T/S IAW FIM 21-51-00 FIGS 103 AND 104. DID BITE OF PACK TEMP CONTROLLER.  NO FAULTS.  RAN PACK FOR APPROX 1.5 HOURS.  LT PACK OPERATION NORMAL.  NO MSGS OR FAULTS.  OK FOR SERVICE.
